# SDR ASAA2023020741855

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 23,600 hours, 7,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS @ 25DEF, 29DEF, AND AFT CENTER INOP. GROUNDED - YES. VERIFIED EMERGENCY LIGHTS AT AISLE SEATS 25DEF & 29DEF INOP. REPLACED EMERGENCY LIGHTING POWER SUPPLY REF B737-900 AMM 33-51-06-960-806.
